# SDR ASOA20150906049

- Difficulty date: September 6, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 34,655 hours, 20,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, BOTH EXTERIOR OVERWING EMERGENCY EXIT LIGHTS WERE DISCOVERED INOPERATIVE.  MX R & R THE NR 4 EMERGENCY LIGHT SYSTEM BATTERY CHARGER WITH OPS CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
